MAUDE Adverse Event Report: EDWARDS LIFESCIENCES KONECT RESILIA AORTIC VALVED CONDUIT AVC; HEART-VALVE, NON-ALLOGRAFT TISSUE

EDWARDS LIFESCIENCES KONECT RESILIA AORTIC VALVED CONDUIT AVC; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 11060A
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Mitral Valve Insufficiency/ Regurgitation (4451)
Date of Event 11/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional manufacturer narrative: the subject device is not available for evaluation as it remains implanted in the patient.The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Event or Problem Description
It was learned through medical records received that after implant of a 23mm 11060a aortic valved conduit (avc), there was severe native mitral valve regurgitation.The native mitral valve was replaced with a 25mm mitris valve.The patient underwent a redo avr for endocarditis.A 23mm 11060a avc was implanted in replacement and the valve itself seated well.While weaning from bypass it became apparent the native mitral valve was severely regurgitant, likely secondary to anterior leaflet of the annulus was restricted or foreshortened as part of the implantation of the avc in the lvot.The decision was made to replace the mitral valve, transseptal approach was used but still difficulty visualizing the anterior leaflet.A 25mm mitris valve was implanted with pledgeted sutures and secured with cor-knots.Post cpb tee showed 23mm avc and the 25mm mitris valve well-seated with normal function and no pvl.While weaning from bypass there was extensive bleeding from the proximal end of the aortic root replacement suture line.Despite attempts to gain hemostasis, the hemorrhage was unsurvivable.The decision was made to stop further resuscitation and the patient expired in the or.
 
Additional Manufacturer Narrative
Updated section b4.Updated sections g3, g6.Updated sections h2, h6, type of investigation; investigation findings; investigation conclusions.H11: additional manufacturer narrative: the reported complaint is unable to be confirmed.Based on the information available, the most likely cause is procedural factors, likely secondary to anterior leaflet of the annulus was restricted or foreshortened as part of the implantation of the avc in the lvot.The (ifu) instructions for use have been reviewed and no inadequacies have been identified with regard to warnings, contraindications, and the directions/conditions for the successful use of the device.The reported type of event is included in the ifu.The reported type of event is included in the ifu.The device history record (dhr) review was completed, and this device passed all manufacturing and sterilization inspections prior to release for distribution.There were no issues identified that would have impacted this event.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.

Brand Name
KONECT RESILIA AORTIC VALVED CONDUIT AVC
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES LLC
1 edwards way
irvine CA 92614
Manufacturer Contact
jason reves
1 edwards way
mle fl2
irvine, CA 92614
9492503859
MDR Report Key24226224
Report Number2015691-2026-10698
Device Sequence Number9238283
Product Code LWR
UDI-Device Identifier00690103201383
UDI-Public(01)00690103201383(17)280803
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
P150048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11060A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2026
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date01/30/2026
Supplement Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age78 YR
Patient SexMale